International Journal of Mathematics and Mathematical Sciences
Volume 6 (1983), Issue 3, Pages 483-486
Univalent functions defined by Ruscheweyh derivatives
Department of Mathematics, Janta College, Bakewar, Etawah 206124, India
Received 28 September 1982; Revised 8 August 1983
Copyright © 1983 S. L. Shukla and Vinod Kumar. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
We study some radii problems concerning the integral operator
for certain classes, namely and , of univalent functions defined by Ruscheweyh derivatives. Infact, we obtain the converse of Ruscheweyh's result and improve a result of Goel and Sohi for complex by a different technique. The results are sharp.